Toggle Main Menu Toggle Search

Open Access padlockePrints

Fixed and Recursive Right-Tailed Dickey-Fuller tests in the Presence of a Break under the Null

Lookup NU author(s): Professor Robert Sollis



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Sollis R

Publication type: Article

Publication status: Published

Journal: Journal of Time Series Econometrics

Year: 2016

Volume: 8

Issue: 1

Pages: 1-19

Print publication date: 01/01/2016

Online publication date: 28/05/2015

Acceptance date: 12/02/2015

Date deposited: 26/04/2016

ISSN (print): 2194-6507

ISSN (electronic): 1941-1928

Publisher: Walter de Gruyter GmbH


DOI: 10.1515/jtse-2013-0004


Altmetrics provided by Altmetric